Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Blurry vision, neck pain, weakness and headache. What is this?

Hello Doctor.
I'm a 15 year old boy, and currently, I am experiencing sudden blur of vision,neck pains and headache maybe due to the very hot atmosphere and surroundings. The blurring of my vision is often accompanied by near-fainting and I feel very weak and is about to fall (when this sickness occur). May I know what are the possible complications or sickness or disease that I have?
Thank you. :)
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

You should get your eye sight checked and a refraction done for the eyes. In case you have some refractive error your eye specialist will prescribe you glasses and problem of blurring of vision should be solved. However, the fainting, neck-pain and weakness are not associated with blurring of vision. So, the problem needs to be addressed by a general physician.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor